Neutropenic enterocolitis is a serious complication of chemotherapy for malignancies such as acute leukemia or lymphoma. The acute inflammatory disease may involve the terminal ileum, cecum and ascending colon. Although conservative care is recommended as the primary treatment modality, surgical intervention is essential for intestinal perforations, abscesses, or bleeding. We experienced a case of neutropenic enterocolitis with a liver abscess in a young leukemia patient. A 13-year-old boy with acute myelogenous leukemia had completed two cycles of chemotherapy (Arabinoside 300 mg, Dactinomycin 40 mg, VP-16 150 mg, 6- mercaptopurin 60 mg, dexametasone 3 mg). Ten days after completing the second cycle he had abdominal pain, low abdominal tenderness and a high fever. The WBC count in the peripheral blood was 210 cell/mm3. A CT scan demonstrated wall thickening of the terminal ileum and ascending colon, as well as 5 cm, and 6 cm sized homogeneous low-density areas in both hepatic lobes. A presumptive diagnosis was neutropenic enterocolitis with a liver abscess. The patient was managed conservatively with fluid resuscitation, a bowel rest, and broad-spectrum antibiotics. Twenty-five days later his abdominal pain was abruptly aggravated. The CT scan and Chest X-ray demonstrated free air in the peritoneal cavity. An emergency laparotomy was performed under a diagnosis of peritonitis with an intestinal perforation. The laparotomy show that, there were perforations at the pylorus of the stomach, and full thickness necrosis at multiple segments of the small bowel. Primary closure of the stomach, a segmental resection and an end-to-end anastomosis of the small bowel, and ileostomy were performed. However, postoperative leakage developed at the stomach. The patient recovered with supportive management. The patient had a third chemotherapy series 3 months after surgery. Three days after completing the third cycle, the patient developed peritonitis. A pyloric re-perforation of the stomach was observed on the laparotomy. Postoperative leakage developed after the primary closure of the stomach. The patient died of sepsis 54 days later. Therefore, intensive monitoring and close collaboration between the hematologist and the surgeon is essential for patients with neutropenic enterocolitis. Postoperative complications are quite common and can be fatal in patients with neutropenic enterocolitis that develops after chemotherapy.